# SDR TRBA2006078

- Difficulty date: October 17, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360947
- Part serial: 94113036
- Condition: Defective
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, BOTH ATTITUDE HEADING REFERENCE SYSTEM (AHRS) FAULTED.  A/C RETURNED TO SJU AIRPORT AND DECLARED EMERGENCY.  REPLACED NR 1 ATTITUDE HEADING REFERENCE UNIT (AHRU) AND PERFORMED OPS CHECK AS PER JIC 34-28-81 AND FOUND SYSTEM WORKING PROPERLY.  (M)
